# SDR GTIA2018030802497

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 11,876 hours, 5,407 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LNDG AFT FA'S CALLED INFORMING US OF MID. AFT CABIN SMOKE FOLLOWED BY AN ELECTRICAL-RUBBER SMELL.  DURING TAXI WE TURNED BOTH PACKS OFF AND OPENED RAM AIR THE SMOKE DISSIPATED QUICKLY BY THE TIME WE PARKED AT THE GATE. PERFORMED ODORS INSPECTION IAW TSM 05-5000-810-831-A. INSPECTED INTERIOR ITEMS, RAN BOTH PACKS FORM APU & ENGINES. NO DEFECTS, A/C OK FOR SERVICE.
